Couldn't find what you looking for?

TRY OUR SEARCH!

Most likely not but your Gallbladder was an issue with your digestion in the first place. If your your Gallbladder is out of whack it will create a problem with your stomach.
Reply

Loading...

I have same issues! Waiting on stomach biopsy now! After reading all these posts, I'm thinking it's effexor!
Reply

Loading...

I have been on effexir 75mg for 20 yrs now. I have crazy abdominal pain. Now I feel depressed and anxious all together. I dont feel like its working anymore. It takes my sex drive way down as well which causes problems in my 9 yr relationship. Someone plse help
Reply

Loading...

Hi just reading this last post. I’ve been on venaflaxine for over 8yrs now!
I’m havimg sever stomach problems. Had my gall bladder removed, epigastric hernia operated on twice. I was suffering from serious stomach pains and acid reflux.
I was sent for gastroscopy where they found I’m only digesting about 5% of food in 90 mins. I then got nuclear medicine tests done to monitor my digestion of food.
I only eat small meals and the pains are horrible straight away, so 6 small meals daily doesn’t make any difference. Now waiting to see what the next step is.
My gp commented that I should’ve had breaks from venaflaxine and said this is a side effect of that
Medication - stomach damage! The valve at base of stomach is damaged and can’t be repaired!!
Pls let me know if you’ve been told the same.
Thanks Kat
Reply

Loading...

I have this same issue. I’ve been on Effexor about 5 years not and am trying to taper. Withdrawals are horrendous. I ended ulcers having emergency gallbladder surgery 6 months ago but now I’m so bloated, stomach burning, and acid reflux. It scares me also!
Reply

Loading...